# SDR FDEA201009053278

- Difficulty date: September 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D1A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA37521
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 MED PLUG NR4 DOOR BEAM SUPPORT BRACKET FOUND DAMAGED. DAMAGED SUPPORT BRACKET AT CABIN L3 MED PLUG NR4 DOOR REMOVED IAW SRM 51-31-01 REV 96, VOLUME II.  NEW SUPPORT BRACKET FABRICATED IAW DWG ADA3752, REV E AND INSTALLED IAW EA 8-5210-132476 TITLE : DOORS - L3 PASSENGER DOOR CRACKED.   HORIZ BEAM - FABRICATION.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 111.
